RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 5, Pages 712–717 (Mi mz3080)  

This article is cited in 6 scientific papers (total in 6 papers)

An extremal problem for even positive definite entire functions of exponential type

D. V. Gorbachev, S. A. Strankovskii

Tula State University

Abstract: We consider an extremal problem for even positive definite entire functions of exponential type with zero mean with power weight on the semiaxis. This problem is related to the multidimensional Jackson–Stechkin theorem in the space $L_{2}(\mathbb R^{n})$.

DOI: https://doi.org/10.4213/mzm3080

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:5, 673–678

Bibliographic databases:

UDC: 517.5
Received: 16.05.2006

Citation: D. V. Gorbachev, S. A. Strankovskii, “An extremal problem for even positive definite entire functions of exponential type”, Mat. Zametki, 80:5 (2006), 712–717; Math. Notes, 80:5 (2006), 673–678

Citation in format AMSBIB
\Bibitem{GorStr06}
\by D.~V.~Gorbachev, S.~A.~Strankovskii
\paper An extremal problem for even positive definite entire functions of exponential type
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 5
\pages 712--717
\mathnet{http://mi.mathnet.ru/mz3080}
\crossref{https://doi.org/10.4213/mzm3080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311585}
\zmath{https://zbmath.org/?q=an:1132.30011}
\elib{http://elibrary.ru/item.asp?id=9309627}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 5
\pages 673--678
\crossref{https://doi.org/10.1007/s11006-006-0188-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845619160}


Linking options:
  • http://mi.mathnet.ru/eng/mz3080
  • https://doi.org/10.4213/mzm3080
  • http://mi.mathnet.ru/eng/mz/v80/i5/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Vasil'ev, “Jackson inequality in $L_2(\mathbb T^N)$ with generalized modulus of continuity”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S218–S226  mathnet  crossref  isi  elib
    2. S. N. Vasil'ev, “Jackson inequality in $L_2(\mathbb R^N)$ with generalized modulus of continuity”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S163–S170  mathnet  crossref  isi  elib
    3. D. V. Gorbachev, “An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 70–78  mathnet  crossref  mathscinet  isi  elib
    4. V. I. Ivanov, A. V. Ivanov, “Optimal Arguments in the Jackson–Stechkin Inequality in $L_2(\mathbb{R}^d)$ with Dunkl Weight”, Math. Notes, 96:5 (2014), 666–677  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Ivanov V. Ivanov A., “Generalized Logan'S Problem For Entire Functions of Exponential Type and Optimal Argument in Jackson'S Inequality in l-2((3))”, Acta. Math. Sin.-English Ser., 34:10 (2018), 1563–1577  crossref  mathscinet  isi  scopus
    6. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Vtoraya ekstremalnaya zadacha Logana dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 19:1 (2018), 57–78  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:374
    Full text:144
    References:42
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019